Bulletin (New Series) of the American Mathematical Society

Review: Robert B. Israel, Convexity in the theory of lattice gases

Andrew Lenard

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 1, Number 6 (1979), 928-931.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183544905

Citation

Lenard, Andrew. Review: Robert B. Israel, Convexity in the theory of lattice gases . Bulletin (New Series) of the American Mathematical Society 1 (1979), no. 6, 928--931. http://projecteuclid.org/euclid.bams/1183544905.


Export citation